| Catalog Number |
520-08-021 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to failed hemi shoulder.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-00807; 520-08-021, s802 - device failed, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.